# SDR 99619473246

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-211
- Aircraft serial: 400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB-OUT AFTER LANDING GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR DOOR DID NOT INDICATE CLOSED.  CYCLED LANDING GEAR HANDLE WITH NO CHANGE IN INDICATION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR DOOR UPLOCK PROXIMITY SENSOR TARGET LOOSE. THE TARGET LOCKING PLATE WAS REPLACED AND THE TARGET TIGHTENED.  OPERATIONAL CHECK OK.
